# SDR ASOA2013071708698

- Difficulty date: June 3, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,386 hours, 27,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 310 CORRODED ON THE FWD AND AFT SIDES BETWEEN S26L AND 26R.  REMOVED CORRODED FRAME IAW SRM 51-42-06, 51-42-21.  LOCATED, DRILLED AND INSTALLED NEW FRAME SEGMENT.
